# SDR DL76L081667

- Difficulty date: November 29, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 78,931 hours, 11,721 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 290087500
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT L HYD QUANTITY BLED TO ZERO WITH ASSOCIATED L HYD QTY EICAS MESSAGE.  FOUND RIDGED PIPE FROM LT HYD SYS RESERVOIR SUPPLY, HOLEDSIGN(?) OF CHAFING ON HOLD OPEN STAY.  REPAIRED PIPE IAW AMM  20-10-09-358-151.  RAN LT HYD PUMP.  NO LEAKS.  LT SYSTEM FILLED.
